# SDR SWAA2024022746099

- Difficulty date: January 29, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 I/B AUXILIAR TRACK SUPPORT ANGLE RT WING 2024-69165<[01] REPLACED INBOARD AUXILIAR TRACK SUPPORT ANGLE LOCATED RT WING SLAT 8. I.A.W. B737-800 SRM 51-40-02 AND  B737-800 CMM 57-43-01 FIGURE 1; SHEET 12 OF 25.;[02] REPLACED INBOARD AUXILIAR TRACK SUPPORT ANGLE LOCATED RT WING SLAT 8. I.A.W. B737-800 SRM 51-40-02 AND  B737-800 CMM 57-43-01 FIGURE 1; SHEET 12 OF 25.JOB COMPLETE.
